Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

On finite arithmetic simplicial complexes


Author: Mihran Papikian
Journal: Proc. Amer. Math. Soc. 139 (2011), 111-124
MSC (2010): Primary 11F06, 11G09; Secondary 20E08
Published electronically: July 30, 2010
MathSciNet review: 2729075
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the Euler-Poincaré characteristic of quotients of the Bruhat-Tits building of $ \operatorname{PGL}(n)$ under the action of arithmetic groups arising from central division algebras over rational function fields of positive characteristic. We use this result to determine the structure of the quotient simplicial complex in certain cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F06, 11G09, 20E08

Retrieve articles in all journals with MSC (2010): 11F06, 11G09, 20E08


Additional Information

Mihran Papikian
Affiliation: Department of Mathematics, Pennsylvania State University, University Park, Pennsylvania 16802
Email: papikian@math.psu.edu

DOI: https://doi.org/10.1090/S0002-9939-2010-10605-6
Received by editor(s): March 24, 2010
Published electronically: July 30, 2010
Additional Notes: The author was supported in part by NSF grant DMS-0801208.
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.